# SDR SIMA20131030006

- Difficulty date: October 30, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 35,473 hours, 32,326 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FORWARD FLASHLIGHT WILL NOT ILLUMINATE.  R & R FWD FLASHLIGHT IAW AMM 33-50-16.  OPS CHECKED GOOD.  NO FURTHER DEFECTS NOTED.
